Zadkarami, Mohammad Reza, ghalani, Mohammad Reza. (1398). Modelling of Correlated Ordinal Responses, by Using Multivariate Skew Probit with Different Types of Variance Covariance Structures. , 30(4), 363-369. doi: 10.22059/jsciences.2019.260615.1007285
Mohammad Reza Zadkarami; Mohammad Reza ghalani. "Modelling of Correlated Ordinal Responses, by Using Multivariate Skew Probit with Different Types of Variance Covariance Structures". , 30, 4, 1398, 363-369. doi: 10.22059/jsciences.2019.260615.1007285
Zadkarami, Mohammad Reza, ghalani, Mohammad Reza. (1398). 'Modelling of Correlated Ordinal Responses, by Using Multivariate Skew Probit with Different Types of Variance Covariance Structures', , 30(4), pp. 363-369. doi: 10.22059/jsciences.2019.260615.1007285
Zadkarami, Mohammad Reza, ghalani, Mohammad Reza. Modelling of Correlated Ordinal Responses, by Using Multivariate Skew Probit with Different Types of Variance Covariance Structures. , 1398; 30(4): 363-369. doi: 10.22059/jsciences.2019.260615.1007285


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.